Temozolomide, an oral alkylating agent, is used in the treatment of glioblastoma. We describe a case of a 62-year-old woman developing jaundice with significant derangement of liver function tests on day 17 of focal radiotherapy with concomitant temozolomide. There was no structural abnormality on imaging and liver biopsy was performed. Pathology revealed absence of small terminal bile ducts affecting up to 60% of sampled portal tracts and senescence of many of the remaining small bile ducts, in keeping with a diagnosis of acute vanishing bile duct syndrome. This is a rare syndrome. It has been documented in association with Hodgkin's lymphoma and viral causes. Drugs implicated as precipitating this condition include antiseizure medications, some antibiotics, ibuprofen and antifungals. Temozolomide was stopped. The patient received supportive care, ursodeoxycholic acid 750 mg daily and cholestyramine 4 g twice daily. She was otherwise asymptomatic and her blood results returned to normal by day 129.